# SDR CALA2017092203288

- Difficulty date: September 22, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 49,459 hours, 16,422 cycles
- System (JASC): 5240 · Service Doors
- Part: Insert
- Condition: Missing
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR SAFETY STRAP BROKEN.  WARNING RIBBON ATTACH SCREW INSERT MISSING FROM DOOR LINING.  INSTALLED THE INSERT AND BOLT.
